Advertisement

Functional Analysis and Its Applications

, Volume 50, Issue 3, pp 225–227 | Cite as

Multiplicities of Maxwell sets of Pham singularities

  • V. A. Vassiliev
Brief Communications
  • 29 Downloads

Abstract

A two-sided estimate of local multiplicities of Maxwell sets of isolated singularities of smooth functions is proved. This estimate is sharp for semi-homogeneous functions.

Keywords

Maxwell set caustic isolated singularity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    V. I. Arnold, V. A. Vassiliev, V. V. Goryunov, and O. V. Lyashko, Singularities, II. Classification and Applications, Encyclopaedia Math. Sci., vol. 39, Springer-Verlag, Berlin–New York, 1993.Google Scholar
  2. [2]
    D. N. Bernstein, A. G. Kushnirenko, and A. G. Khovanskii, Uspekhi Mat. Nauk, 31:3 (1976), 201–202.Google Scholar
  3. [3]
    I. M. Gelfand, M. M. Kapranov, and A. V. Zelevinsky, Discriminants, Resultants, and Multidimensional Determinants, Birkhäuser, Boston, 1994.CrossRefzbMATHGoogle Scholar
  4. [4]
    V. A. Vassiliev, Applied Picard–Lefschetz theory, Amer. Math. Soc., Providence, RI, 2002.CrossRefzbMATHGoogle Scholar
  5. [5]
    V. A. Vassiliev, Arnold Math. J., 1:2 (2015), 201–210.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of Russian Academy of SciencesMoscowRussia
  2. 2.National Research University Higher School of EconomicsMoscowRussia

Personalised recommendations